Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 303-320

Approximation of irrationals

University of Wisconsin-Whitewater, Department of Mathematics and Computer Science, Whitewater 53190, Wisconsin, USA

Received 13 January 1984; Revised 10 February 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Malvina Baica, “Approximation of irrationals,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 303-320, 1985. doi:10.1155/S0161171285000321